| Model Number |
SIZE 2 H. 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
05/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
Revision for tibial loosening after 3 years.Explant analysis during revision shows that the keel of the tibial is only partially cemented.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.